RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 1, Pages 20–22 (Mi dan4765)  

MATHEMATICS

A numerical method for solving inverse scattering problems

A. G. Ramm

Kansas State University, USA

Full text: PDF file (257 kB)

English version:
Doklady Mathematics, 1995, 50:1, 18–22

Bibliographic databases:
UDC: 518
Presented: М. М. Лаврентьев
Received: 26.08.1993

Citation: A. G. Ramm, “A numerical method for solving inverse scattering problems”, Dokl. Akad. Nauk, 337:1 (1994), 20–22; Dokl. Math., 50:1 (1995), 18–22

Citation in format AMSBIB
\Bibitem{Ram94}
\by A.~G.~Ramm
\paper A numerical method for solving inverse scattering problems
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 1
\pages 20--22
\mathnet{http://mi.mathnet.ru/dan4765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1300094}
\zmath{https://zbmath.org/?q=an:0852.35109}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 18--22


Linking options:
  • http://mi.mathnet.ru/eng/dan4765
  • http://mi.mathnet.ru/eng/dan/v337/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020